# SDR FDEA201306031178

- Difficulty date: June 3, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 53,394 hours, 18,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT ENTRY DOOR EMERGENCY LIGHT DID NOT COME ON DURING TEST.  ADJUSTED BULB IN SOCKET.  PERFORMED OPS CHECK OF L1 SLIDE LIGHT IAW AMM 33-51-06-2-1.  OPS NORMAL.  ACFT IS OK FOR SVC.
